logo AFST
Algebraic points of abelian functions in two variables
Alex Bijlsma
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 4 (1982) no. 2, p. 153-163
@article{AFST_1982_5_4_2_153_0,
     author = {Bijlsma, Alex},
     title = {Algebraic points of abelian functions in two variables},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 4},
     number = {2},
     year = {1982},
     pages = {153-163},
     zbl = {0486.10024},
     mrnumber = {687548},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1982_5_4_2_153_0}
}
Bijlsma, Alex. Algebraic points of abelian functions in two variables. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 4 (1982) no. 2, pp. 153-163. https://afst.centre-mersenne.org/item/AFST_1982_5_4_2_153_0/

[1] A. Bijlsma. «An elliptic analogue of the Franklin-Schneider theorem». Ann. Fac. Sci. Toulouse (5) 2 (1980), 101-116. | Numdam | MR 595193 | Zbl 0447.10034

[2] W.D. Brownawell & D.W. Masser. «Multiplicity estimates for analytic functions». II. Duke Math. J. 47 (1980), 273-295. | Zbl 0461.10027

[3] Y.Z. Flicker. «Transcendence theory over local fields». Ph. D. Thesis, Cambridge, (1978).

[4] H. Grauert & K. Fritzsche. «Several complex variables». Springer-Verlag, New-York, (1976). | Zbl 0381.32001

[5] S. Lang. «Introduction to transcendental numbers». Addison-Wesley Publ. Co., Reading (Mass.), (1966). | MR 214547 | Zbl 0144.04101

[6] S. Lang. «Diophantine approximation on abelian varieties with complex multiplication». Adv. Math. 17 (1975), 281-336. | Zbl 0306.14019

[7] D.W. Masser. «On the periods of abelian functions in two variables». Mathematika 22 (1975), 97-107. | MR 399000 | Zbl 0318.14010

[8] M. Mignotte & M. Waldschmidt. «Linear forms in two logarithms and Schneider's method». Math. Ann. 231 (1978), 241-267. | Zbl 0349.10029

[9] D. Mumford. «Algebraic geometry, I. Complex projective varieties». Springer-Verlag, Berlin, (1976). | MR 453732 | Zbl 0356.14002

[10] H.P.F. Swinnerton-Dyer. «Analytic theory of abelian varieties». London Math. Soc. Lecture note Series 14. Cambridge University Press, (1974). | MR 366934 | Zbl 0299.14021

[11] M. Waldschmidt. «Nombres transcendants». Lecture Notes in Math. 402. Springer-Verlag, Berlin, (1974). | MR 360483 | Zbl 0302.10030

[12] M. Waldschmidt. «Nombres transcendants et groupes algébriques». Astérisque, 69-70 (1979). | MR 570648 | Zbl 0428.10017